# SDR SWAA2017081515675

- Difficulty date: August 6, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 60,810 hours, 35,721 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A7710
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL PRESSURE DECK WEB CRACKED AT BS 664, LBL 31.  REPAIRED WEB PER EA.
